# SDR SWAA2021082307919

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEW GAL EXIT SIGN COVER BROKEN WONT RE ATTACH.  DISCREPANCY WORKED AND CORRECTED ON 18Y WO 11538449 FAULT TTG8Q0067NYY.
